RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 263, Number 4  


MATHEMATICS
Duality of linear differential games of pursuit
A. Azamov
777
An algebraic approach to the proof of turnpike theorems
S. A. Ashmanov
780
On optimal statistical estimators of the spectral density
R. Yu. Bentkus, Yu. V. Sushinskas
782
On some singularly perturbed problems with nonsmooth boundary functions
V. F. Butuzov, A. V. Nesterov
786
Forced vibrations of an oscillator with hysteresis taken into account
T. S. Gil'man, A. V. Pokrovskii
790
Estimates for the Pettis integral in interpolation spaces, and a generalization of some imbedding theorems
A. B. Gulisashvili
793
On general conditions for a minimum
P. P. Zabreiko, A. V. Zafievskii
798
On the finite-dimensionality of bounded invariant sets for dissipative problems
O. A. Ladyzhenskaya
802
An effective solution of the $H^\infty$ interpolation problem with nodes of bounded multiplicity
V. M. Martirosyan
805
On random sections of polyhedra
G. S. Sukiasyan
809
Completely integrable geodesic flows of left-invariant metrics on Lie groups which are connected with commutative graded algebras with Poincaré duality
V. V. Trofimov
812
On subspaces of a Banach space that coincide with the ranges of continuous linear operators
V. V. Shevchik
817
On a new method of numerical simulation of the evolution of complex discrete systems
T. M. Eneev, N. N. Kozlov
820

CYBERNETICS AND THE REGULATION THEORY
Models of construction of goal-based program packages
I. M. Makarov, V. B. Sokolov, A. V. Shcherbakov, S. S. Poroshin
825

FLUID MECHANICS
Free oscillations of a viscous incompressible fluid in a semi-infinite circular tube
E. V. Bogdanova
829

THEORY OF ELASTICITY
Nonlinear shock waves in media with memory, and the method of discontinuities
A. A. Lokshin
834

GEOPHYSICS
Generation of the electromagnetic radiation during the passage of acoustic waves through crystalline dielectrics and some rocks
N. G. Khatiashvili, M. E. Perel'man
839

MATHEMATICAL PHYSICS
Variationally majorant method in the theory of stochastic stable dynamic systems
Yu. N. Barabanenkov
843
Uncertainty relation and the interpretation of spectra of different nature
E. L. Zhukovskii
847
Exact theory of wave scattering from the echelette-type diffraction grating with absorbing facets
Yu. K. Sirenko, V. P. Shestopalov
851

PHYSICS
Form of lines of the Cerenkov spontaneous radiation in the X-ray frequency range. The theory of stimulated radiation effect
V. A. Bazylev, N. K. Zhevago, M. A. Kumakhov
855
Small-scale roughness influence on the wave propagation through the boundary between two media
V. E. Gershenzon, V. Yu. Raizer, V. S. Etkin
859
On hierarchy of small parameters in the theory of dissipative structures
Yu. D. Kalafati, I. A. Serbinov, L. A. Ryabova
862
Pumping of the translational motion vibrational energy during the collisions of polyatomic molecules in the field of resonance radiation
S. A. Myagkov, V. N. Sazonov
865
Reduction of the effective Hamiltonians for the degenerate and resonant vibrational states of highly symmetrical molecules
V. I. Perevalov, Vl. G. Tyuterev, B. I. Zhilinskii
868
On solving the problem of image reconstruction in NMR tomography
A. N. Tikhonov, V. Ya. Arsenin, I. B. Rubashov, A. A. Timonov
872

CRYSTALLOGRAPHY
Crystal structure of $\mathrm{Na}_2\mathrm{ZrGe}_2\mathrm{O}_7$
G. D. Ilyushin, A. A. Voronkov, L. N. Dem’yanets, V. V. Ilyukhin, N. V. Belov
877
Homologous series in the system of chemical elements
N. L. Smirnova, N. V. Belov
879
Applicability limits of the heavy atom method for the interpretation of centrosymmetrical structures with the translational pseudosymmetry
E. V. Chuprunov, T. N. Tarkhova, I. P. Makarova, N. V. Belov
883
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019